# SDR ZZDA2011490

- Difficulty date: May 15, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR ON OUTSIDE OF A/C AT R1 DOOR.  CABLE LANYARD CUT.  REMOVED AND REPLACED DOOR SLIDE AND GIRT BAR LANYARD AT R1 DOOR PER AMM TASK 25-61.  OPS CHECK OK.
